Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 22, NWS Wichita, KS

May 26, 2020Cherokee County, Labette County, Kansas

NWS Wichita, KS issued this river flood warning at May 26, 2020, 7:57 PM CDT for Cherokee County, Labette County, Kansas. It took effect at May 27, 2020, 6:00 AM CDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2020, 7:57 PM CDT (00:57 UTC)
In effect from
May 27, 2020, 6:00 AM CDT
Expired
May 28, 2020, 2:44 PM CDT
In force
33 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

Counties Cherokee County, KS, Labette County, KS

The radar

The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River at Oswego (OSWK1).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

245 
WGUS43 KICT 270057
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
757 PM CDT Tue May 26 2020

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Neosho River near Parsons affecting Labette and Neosho Counties.

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC099-133-271456-
/O.NEW.KICT.FL.W.0021.200527T0600Z-200528T0300Z/
/PPFK1.1.ER.200527T0600Z.200527T1200Z.200527T1500Z.NO/
757 PM CDT Tue May 26 2020

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River near Parsons.
  
* From late tonight until Wednesday evening.
* At  7:01 PM Tuesday the stage was 20.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 21.3 feet by Wednesday morning. The river 
  will fall below flood stage by late Wednesday morning.
* Impact...At 21.0 feet...Significant flooding of the flood plain 
  begins to occur affecting agricultural fields. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Wed   Thu   Fri   
  Parsons            21.0  20.3  Tue 07 PM   19.6  15.1  13.6
    
&&
    
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521


$$

KSC021-099-271456-
/O.NEW.KICT.FL.W.0022.200527T1100Z-200528T1600Z/
/OSWK1.1.ER.200527T1100Z.200527T1800Z.200527T2200Z.NO/
757 PM CDT Tue May 26 2020

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Neosho River at Oswego.
  
* From Wednesday morning until Thursday morning.
* At  5:40 PM Tuesday the stage was 15.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
  to rise to near 17.2 feet by early Wednesday afternoon. The river 
  will fall below flood stage by Wednesday afternoon.
* Impact...At 17.0 feet...The left bank begins to overflow and floods 
  agricultural fields. Also the dirt county road, 13000 Road, along 
  the north side of the river bank starts to flood at 1.5 miles 
  downstream of gage site where the bridge crosses Lightning Creek.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Wed   Thu   Fri   
  Oswego             17.0  15.1  Tue 06 PM   16.9  11.2  10.6
    
&&
    
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

Vaughan
6 follow-up statements
540 
WGUS83 KICT 271359
FLSICT
Flood Statement
National Weather Service Wichita KS
859 AM CDT Wed May 27 2020

...The flood warning continues for the following river in Kansas...
 
  Neosho River near Parsons affecting Labette and Neosho Counties.

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC099-133-280358-
/O.EXT.KICT.FL.W.0021.000000T0000Z-200528T1708Z/
/PPFK1.2.ER.200527T0220Z.200527T1800Z.200528T0508Z.NO/
859 AM CDT Wed May 27 2020

The Flood Warning continues for
  The Neosho River near Parsons.
  
* Until Thursday afternoon.
* At 8:01 AM Wednesday the stage was 23.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.1 feet by this
  afternoon. The river will fall below flood stage early Thursday 
  morning.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Parsons         21.0  23.0  Wed 08 AM   18.2   14.0   13.5
    
&&
     
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521


$$

KSC021-099-280358-
/O.EXT.KICT.FL.W.0022.000000T0000Z-200529T0830Z/
/OSWK1.1.ER.200527T0732Z.200528T0000Z.200528T1430Z.NO/
859 AM CDT Wed May 27 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until late Thursday night.
* At 7:00 AM Wednesday the stage was 17.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by this
  evening. The river will fall below flood stage late Thursday 
  morning.
* Impact...At 17.0 feet...The left bank begins to overflow and floods 
  agricultural fields. Also the dirt county road, 13000 Road, along 
  the north side of the river bank starts to flood at 1.5 miles 
  downstream of gage site where the bridge crosses Lightning Creek.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Oswego          17.0  17.9  Wed 07 AM   18.0   10.8   10.6
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

CDJ
765 
WGUS83 KICT 271906
FLSICT
Flood Statement
National Weather Service Wichita KS
206 PM CDT Wed May 27 2020

...The flood warning continues for the following river in Kansas...

  Neosho River near Parsons affecting Labette and Neosho Counties.

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC099-133-280906-
/O.CON.KICT.FL.W.0021.000000T0000Z-200528T1708Z/
/PPFK1.2.ER.200527T0220Z.200527T1801Z.200528T0508Z.NO/
206 PM CDT Wed May 27 2020

The Flood Warning continues for
  The Neosho River near Parsons.
  
* Until Thursday afternoon.
* At  1:01 PM Wednesday the stage was 23.1 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday morning.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Parsons         21.0  23.1  Wed 01 PM   18.2   14.0   13.5
    
&&
     
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521


$$

KSC021-099-280906-
/O.CON.KICT.FL.W.0022.000000T0000Z-200529T0830Z/
/OSWK1.1.ER.200527T0732Z.200528T0000Z.200528T1430Z.NO/
206 PM CDT Wed May 27 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until late Thursday night.
* At 10:40 AM Wednesday the stage was 19.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by this
  evening. The river will fall below flood stage late Thursday 
  morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Oswego          17.0  19.3  Wed 11 AM   18.0   10.8   10.6
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

bk
788 
WGUS83 KICT 280052
FLSICT
Flood Statement
National Weather Service Wichita KS
752 PM CDT Wed May 27 2020

...The flood warning continues for the following river in Kansas...
 
  Neosho River near Parsons affecting Labette and Neosho Counties.

  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC099-133-281452-
/O.EXT.KICT.FL.W.0021.000000T0000Z-200528T1521Z/
/PPFK1.2.ER.200527T0220Z.200527T1801Z.200528T0321Z.NO/
752 PM CDT Wed May 27 2020

The Flood Warning continues for
  The Neosho River near Parsons.
  
* Until Thursday morning.
* At  7:01 PM Wednesday the stage was 22.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 23.0 feet...Flood waters spread over fields to a 
  distance of 1 and one fourth miles. Several county roads, mainly 
  along the left bank are inundated. Several residents which live 
  along the right bank in the vicinity of Highway 400 may experience 
  water entering their homes at basement levels. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Parsons         21.0  22.0  Wed 07 PM   14.8   16.3   15.9
    
&&
     
LAT...LON 3754 9511 3727 9508 3726 9518 3745 9521


$$

KSC021-099-281452-
/O.EXT.KICT.FL.W.0022.000000T0000Z-200529T0939Z/
/OSWK1.1.ER.200527T0732Z.200528T0600Z.200528T1539Z.NO/
752 PM CDT Wed May 27 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until late Thursday night.
* At  6:00 PM Wednesday the stage was 19.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by 
  early Thursday morning. The river will fall below flood stage late 
  Thursday morning.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Oswego          17.0  19.5  Wed 06 PM   10.8   11.3   11.5
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$
418 
WGUS83 KICT 280110
FLSICT
Flood Statement
National Weather Service Wichita KS
810 PM CDT Wed May 27 2020

...The flood warning continues for the following river in Kansas...

  Cow Creek near Hutchinson affecting Reno and Rice Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC155-159-281509-
/O.CON.KICT.FL.W.0020.000000T0000Z-200530T2015Z/
/HTCK1.2.ER.200527T1737Z.200529T0600Z.200530T0815Z.NO/
810 PM CDT Wed May 27 2020

The Flood Warning continues for
  The Cow Creek near Hutchinson.
  
* Until Saturday afternoon.
* At  7:31 PM Wednesday the stage was 9.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 10.6 feet by 
  early Friday morning. The river will fall below flood stage 
  Saturday morning.
* Impact...At 10.5 feet...There are numerous road closures northwest 
  of Hutchinson due to high water. Low water crossing on 43rd Street 
  just east of Pennington floods. Expect road closure on 43rd Street 
  between Pennington to Hendricks roads. Also 69th Street floods 
  between Wilson to Pennington roads. Then 50th Street floods between
  Wilson and Pennington roads. Flooding occurs along Pennington Road 
  from Nickerson Blvd to 50th Avenue.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Thu   Fri   Sat   
  Hutchinson         9.5   9.8  Wed 08 PM   10.5  10.2   7.1
    
&&
    
LAT...LON 3827 9805 3806 9777 3796 9786 3820 9816


$$
881 
WGUS83 KICT 281331
FLSICT
Flood Statement
National Weather Service Wichita KS
831 AM CDT Thu May 28 2020

...The flood warning continues for the following river in Kansas...
 
  Neosho River at Oswego affecting Cherokee and Labette Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC021-099-290331-
/O.EXT.KICT.FL.W.0022.000000T0000Z-200529T1237Z/
/OSWK1.1.ER.200527T0732Z.200527T2300Z.200528T1837Z.NO/
831 AM CDT Thu May 28 2020

The Flood Warning continues for
  The Neosho River at Oswego.
  
* Until Friday morning.
* At 7:00 AM Thursday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 19.5 feet...Xavier Road leading north from the river 
  gage begins to see water near the road.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Fri    Sat    Sun
  Oswego          17.0  18.5  Thu 07 AM   11.8   13.6   14.0
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

CDJ
250 
WGUS83 KICT 281944
FLSICT
Flood Statement
National Weather Service Wichita KS
244 PM CDT Thu May 28 2020

...The flood warning is cancelled for the following river in 
Kansas...
 
  Neosho River at Oswego affecting Cherokee and Labette Counties.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC021-099-282014-
/O.CAN.KICT.FL.W.0022.000000T0000Z-200529T1237Z/
/OSWK1.1.ER.200527T0732Z.200527T2300Z.200528T1436Z.NO/
244 PM CDT Thu May 28 2020

The Flood Warning is cancelled for
  The Neosho River at Oswego.
  
* At 10:30 AM Thursday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 9:36 AM Thursday.
* Forecast...The river will continue to fall to 11.0 feet by Friday 
  morning.
* Impact...At 17.0 feet...The left bank begins to overflow and floods 
  agricultural fields. Also the dirt county road, 13000 Road, along 
  the north side of the river bank starts to flood at 1.5 miles 
  downstream of gage site where the bridge crosses Lightning Creek.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Fri    Sat    Sun
  Oswego          17.0  16.5  Thu 10 AM   11.0   13.6   14.0
    
&&
     
LAT...LON 3727 9507 3700 9500 3700 9511 3726 9518


$$

KED

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 26, 6:41 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 26, 6:41 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
641 PM CDT Tue May 26 2020

...Updated Aviation Discussion...

.SHORT TERM...(This evening through Thursday night)
Issued at 301 PM CDT Tue May 26 2020

Meso Convectively induced Vort (MCV) max that produced the heavy
rainfall last night over SE KS continues to lift NE (currently
located near KMCI). Remnant low level moisture from this system
remains high underneath this MCV, with scattered showers wrapping
around on the western edge of the center back into portions of
central KS. This low level moisture and afternoon heating may lead
to additional diurnally driven showers/sprinkles developing for
areas NE of wichita for late this afternoon through this evening,
until the MCV finally makes its way north of the area. So will keep
some low pops in for this chance.

Expect to see a lull in the showers for the overnight hours, as the
first MCV shifts NE. Attention will than shift to the upper level
low currently making slow progress along the Red River valley in nrn
TX.

For Wed, expect this upper low to slowly drift a little further NE
into ern OK. Low level moisture on the north side of this upper low
will remain high over the Flint Hills and southeast KS for the
daytime hours on Wed.  With the afternoon heating and increased lift
associated with this upper low, expect showers and even a few storms
to develop for areas east of the I-135 during peak heating on Wed.
Latest bufkit soundings suggest there is some skinny instability for
the afternoon hours, so could see a few storms develop. Also mid
level flow will be out of the east, which will lead to the storms
unusually moving from northeast to southwest.  Bulk shear around 25
to 30 kts may also lead to a few low topped supercell structures,
that may lead to a few strong storms. Low level flow is minimal, but
cyclonic curvature and increased stretching during peak heating may
lead to a stray funnel cloud or two. Will go with likely pops for
this chance.  Precipitable water values are still running around 125
percent of normal, which could lead to some pockets of heavy
rainfall, but the heavy rainfall threat hard to pinpoint, due to the
widely scattered nature to the storms, so will not issue any flood
watch headlines for now.

Think most of the showers/storms will be diurnally driven with most
of the showers/storms waning after sunset on Wed, with possibly a
few lingering showers or sprinkles late Wed night.

The upper low will continue to make slow progress into cen AR by
Thu, which may lead to another round of diurnally driven showers for
areas east of the KS Turnpike. Could even see a few storms over
extreme SE KS, as afternoon SBCAPE values reach 1000-1200 j/kg.  A
little higher PW axis does shift SE into the Flint Hills as well,
which may lead to additional pockets of heavy rain.  Pinning down
where this rainfall threat is, will be difficult, but could lead to
some localized flooding concerns. Expect the showers to wane or end
by Thu evening, as afternoon heating is lost and the upper low
continues to pull east of the area.

Ketcham

.LONG TERM...(Friday through Tuesday)
Issued at 301 PM CDT Tue May 26 2020

Upper ridging looks to build into the region for Fri into the
weekend, which will give locations a chance to dry out from recent
heavy rainfall. The surface ridge will initially lead to below
normal max temperatures for Fri, but expect a slow warming trend for
the weekend with max temps climbing back above normal by Sunday. The
NW flow may lead to some showers/storms dropping southeast out of
Neb into northeast KS for late Sat night or early Sun.  But think
this chance will stay to the NE of the forecast area.

Latest GFS suggests convection will return to the high plains and NW
KS for late Sunday, but expect most this activity to stay well west
of the forecast area.

Ketcham

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 631 PM CDT Tue May 26 2020

Early evening satellite imagery shows widespread cloud cover
across the region, though breaks in the clouds have occurred in
the vicinity of KICT and KHUT late this afternoon. MVFR level
clouds are mainly confined east of the Turnpike, affecting only
KCNU at this time.

For the rest of the evening and overnight tonight, expect clouds
to linger overhead, though cigs may temporarily improve a bit at
KCNU before retuning to MVFR tomorrow morning. Additionally, it
will be hard to rule out isolated/transient sprinkle throughout
the night, though as the previous discussion mentioned, no
widespread showers are expected at this time. By tomorrow
afternoon, chances for showers and storms across southeast Kansas
may improve once again, though confidence remains too low to
mention in the TAFs at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    55  77  58  77 /  10  20  20  40
Hutchinson      54  75  57  76 /  10  20  20  30
Newton          54  75  57  74 /  20  30  30  50
ElDorado        54  75  57  74 /  20  30  30  60
Winfield-KWLD   54  76  57  76 /  20  30  30  40
Russell         52  77  55  77 /  20  10  10  20
Great Bend      53  76  55  77 /  10  10  10  10
Salina          55  75  58  76 /  30  20  20  40
McPherson       53  75  56  74 /  20  20  20  40
Coffeyville     58  75  58  75 /  20  60  40  60
Chanute         57  75  59  74 /  30  60  40  70
Iola            57  76  59  74 /  30  70  40  70
Parsons-KPPF    57  75  59  74 /  30  60  40  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...TAV
Hazardous weather outlook, May 26, 3:27 PM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
327 PM CDT Tue May 26 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-272030-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
327 PM CDT Tue May 26 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Flooding is expected along and around the Cow Creek across parts of
Rice and Reno counties. See latest river flood warning for
additional details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Flooding along the Cow Creek in Reno and Rice counties is expected
to continue through Thursday. See latest river flood warning for
additional details.

A few storms will be possible Wednesday through Thursday. A few
strong storms may occur for areas east of the Kansas Turnpike on
Wednesday afternoon. Dime size hail and wind gusts to 50 mph are
the main concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

Lawson/Ketcham

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:57 PM CDTRiver Flood WarningICTLabette, Neosho31 hr
May 27, 5:40 PM CDTSpecial Weather StatementICTLabette35 min

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.